MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal IOL w/AutonoME Delivery System; Intraocular Lens

Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal IOL w/AutonoME Delivery System; Intraocular Lens
Model Number PXYAT0
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implantation procedure, a defect was identified in the trailing haptic at the pause location after loading.The lens was replaced, and the procedure was completed using a replacement lens.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO Trifocal IOL w/AutonoME Delivery System
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50885534
Report Number9612169-2026-02172
Device Sequence Number10667658
Product Code HQL
UDI-Device Identifier00380658493325
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXYAT0
Device Catalogue NumberPXYAT0.220
Device Lot Number26250233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured04/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown